Publication
Title
Numerical analysis of Markov-perfect equilibria with multiple stable steady states : a duopoly application with innovative firms
Author
Abstract
Language
English
Source (journal)
Dynamic Games and Applications
Publication
2017
ISSN
2153-0785
Volume/pages
7:4(2017), p. 555-577
ISI
000410776000003
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Project info
Implications of real options analysis for industrial organization and competition policy.
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.10.2017
Last edited 28.09.2018
To cite this reference